Palmar plantar erythrodysesthesia

Jump to: navigation, search

Palmar plantar erythrodysesthesia Microchapters

Home

Patient Info

Overview

Historical perspective

Pathophysiology

Epidemiology & Demographics

Risk Factors

Screening

Natural history, Complications, and Prognosis

Classification

Causes of Palmar plantar erythrodysesthesia

Differentiating Palmar plantar erythrodysesthesia from other Diseases

Diagnosis

History & Symptoms

Physical Examination

Laboratory Findings

Electrocardiogram

Chest X Ray

MRI

CT

Echocardiography or Ultrasound

Other Imaging Findings

Other Diagnostic Studies

Treatment

Dietary Management

Medical Therapy

Surgery

Primary Prevention

Secondary Prevention

Cost-Effectiveness of Therapy

Future or Investigational Therapies

Palmar plantar erythrodysesthesia On the Web

Most recent articles

Most cited articles

Review articles

CME Programs

Powerpoint slides

Images

American Roentgen Ray Society Images of Palmar plantar erythrodysesthesia

All Images
X-rays
Echo & Ultrasound
CT Images
MRI

Ongoing Trials at Clinical Trials.gov

US National Guidelines Clearinghouse

NICE Guidance

FDA on Palmar plantar erythrodysesthesia

CDC on Palmar plantar erythrodysesthesia

Palmar plantar erythrodysesthesia in the news

Blogs on Palmar plantar erythrodysesthesia</small>

Directions to Hospitals Treating Palmar plantar erythrodysesthesia

Risk calculators and risk factors for Palmar plantar erythrodysesthesia

Editor-In-Chief: C. Michael Gibson, M.S., M.D. [1]

Synonyms Other names for PPE include acral erythema (AE), palmoplantar erythema, hand-foot syndrome, peculiar AE, and Burgdorf reaction.

Overview

Historical perspective

Classification

Pathophysiology

Epidemiology & Demographics

Risk Factors

Causes

Differentiating Palmar plantar erythrodysesthesia from other Diseases

Natural history, Complications, and Prognosis

Diagnosis

History and Symptoms | Physical Examination | Laboratory Findings | CT | Other Imaging Findings | Other Diagnostic Studies

Treatment

Medical Therapy | Surgery | Primary Prevention | Secondary Prevention | Cost-Effectiveness of Therapy | Future or Investigational Therapies

References

  • Apisarnthanarax, N and Duvic MM. Dermatologic Complications of Cancer Chemotherapy in Holland-Frei Cancer Medicine - 6th Ed., Ch. 147, Kufe, DW et al editors, BC Decker Inc, Hamilton, Ontario. 2003.
  • Baack B, Burgdorf W (1991). "Chemotherapy-induced acral erythema". J Am Acad Dermatol. 24 (3): 457–61. PMID 2061446. 
  • Crider M, Jansen J, Norins A, McHale M (1986). "Chemotherapy-induced acral erythema in patients receiving bone marrow transplantation". Arch Dermatol. 122 (9): 1023–7. PMID 3527075. 
  • Demirçay Z, Gürbüz O, Alpdoğan T, Yücelten D, Alpdoğan O, Kurtkaya O, Bayik M (1997). "Chemotherapy-induced acral erythema in leukemic patients: a report of 15 cases". Int J Dermatol. 36 (8): 593–8. PMID 9329890. 
  • Vukelja S, Baker W, Burris H, Keeling J, Von Hoff D (1993). "Pyridoxine therapy for palmar-plantar erythrodysesthesia associated with taxotere". J Natl Cancer Inst. 85 (17): 1432–3. PMID 8102408. 
  • Zimmerman G, Keeling J, Burris H, Cook G, Irvin R, Kuhn J, McCollough M, Von Hoff D (1995). "Acute cutaneous reactions to docetaxel, a new chemotherapeutic agent". Arch Dermatol. 131 (2): 202–6. PMID 7857119. 
  • Zuehlke R (1974). "Erythematous eruption of the palms and soles associated with mitotane therapy". Dermatologica. 148 (2): 90–2. PMID 4276191. 

Linked-in.jpg